# SDR UIEA2024010400004

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N710GT
- Make and model: Boeing 777F
- Aircraft serial: 67995
- Aircraft time: 19 hours, 5 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: CA020624
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, K, O

## Discrepancy

ENGINE OIL FILTER LH STATUS MESSAGE AND ENGINE OIL FILTER SENSOR MESSAGE SHOWN. PERFORMED QRH PROCEDURES AND SHUT DOWN ENGINE AS DIRECTED BY QRH, NO FIRE SW PULLED. EMERGENCY DECLARED.  ENGINE L/H OIL SYS FLUSHING ACCOMPLISHED THEN NO MESSAGE APPEARED IAW AMM 12-22-01. COMPLIED WITH ECM 2024-21. REPLACED L/H ENGINE OIL FILTER IAW AMM 79-21-07. DUE TO INFLIGHT SHUTDOWN, COMPLIED WITH WIND MILLING INSPECTION IAW AMM 71-00-00.
